MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1159/000112934

Медицинская библиотека · Dermatology (Basel, Switzerland) · 2008

Sirolimus-induced inflammatory papules with acquired reactive perforating collagenosis.

Lübbe J, Sorg O, Malé P J, Saurat J H, Masouyé I

Клинический случайСтатьяПеревод в очереди

Аннотация

Sirolimus is an immunosuppressive macrolide with antineoplasic properties that is increasingly used in posttransplantation immunosuppression. The treatment is frequently associated with cutaneous side effects such as sirolimus-associated acneiform facial dermatitis, which has been observed in up to 50% of treated patients. We report a 51-year-old female with liver transplantation who developed inflammatory papules and nodules on the face and the upper chest 3 weeks after the initiation of sirolimus therapy. Sequential biopsies revealed lymphocytic infiltration of the dermis with a peculiar pattern of sebotropism, while older lesions showed acquired reactive perforating collagenosis. The lesions were responsive to hydroxychloroquine treatment despite continued sirolimus treatment.

Для цитирования: Lübbe J, Sorg O, Malé P J, Saurat J H, Masouyé I. Sirolimus-induced inflammatory papules with acquired reactive perforating collagenosis.. Dermatology (Basel, Switzerland). 2008. DOI: 10.1159/000112934.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.